MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BANDAGE,SENSITIVE SKIN,3/4"X3",30/BX

Medline Industries, LP MEDLINE; DBD-BANDAGE,SENSITIVE SKIN,3/4"X3",30/BX
Catalog Number CUR45227NRB
Medical Device Problem Codes Biocompatibility (2886); Adhesive Too Strong (4071)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, per customer, "it was stuck so tightly to my skin that i had difficulty pulling it off.When i finally was able to remove the bandage it had left a bruise where the sticky part was on my skin.".
 
Additional Manufacturer Narrative
According to the customer, after having a mole removed from their thigh they applied a sensitive skin bandage to the open sore, and when attempting to remove the bandage from their skin the following day, they found that it was "stuck to their skin" and noticed a bruise in the area the adhesive portion of the bandage was located.A sample of the product was provided by the customer in a used condition, and from the samples received medline was unable to confirm the issue reported.It could not be established that the root cause was directly related to the manufacture of the product.At this time medline cannot confirm a quality issue with the product based off the information received, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BANDAGE,SENSITIVE SKIN,3/4"X3",30/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50884923
Report Number1417592-2026-50096
Device Sequence Number10755101
Product Code KGX
UDI-Device Identifier40080196302612
UDI-Public40080196302612
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR45227NRB
Device Lot Number16061
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown